The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (600 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 4, 1999, pp. 1101–1106
DOI: 10.4171/ZAA/930

Published online: 1999-12-31

A Kneser-Type Theorem for the Equation $x^{(m)} = f(t,x)$ in Locally Convex Spaces

A. Szukala[1]

(1) Adam Mickiewicz University, Poznan, Poland

We shall give sufficient conditions for the existence of solutions of the Cauchy problem for the equation $x^{(m)} = f(t,x)$. We also prove that the set of these solutions is a continuum.

Keywords: Differential equations, set of solutions, measures of non-compactness

Szukala A.: A Kneser-Type Theorem for the Equation $x^{(m)} = f(t,x)$ in Locally Convex Spaces. Z. Anal. Anwend. 18 (1999), 1101-1106. doi: 10.4171/ZAA/930